| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
02/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient reason glare imbalanced, decreased night vision and clinical reason for explant being, patient unable to tolerate and function.The iol was explanted and exchanged for an unknown atiol following the initial implant procedure.Additional information has been requested.There are two medical reports associated with this patient.This file is 1 of 2.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).